# SDR VNAA0510006

- Difficulty date: October 9, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 3,401 hours, 3,391 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 5000 FT WITH THE LT PACK DEFERRED, THE RT PACK HI PRESS CAUTION MESSAGE ILLUMINATED.  DUCT PRESSURE WAS REPORTED >80 PSI.  THE FLIGHT RETURNED TO CLT AND LANDED.  MAINTENANCE COMPLIED WITH AN OPERATIONAL CHECK OF THE RT AIR CONDITIONING SYSTEM AND FOUND NO DISCREPANCIES.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
